中国综合性科技类核心期刊(北大核心)

中国科学引文数据库来源期刊(CSCD)

美国《化学文摘》(CA)收录

美国《数学评论》(MR)收录

俄罗斯《文摘杂志》收录

留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

Banach空间中含$(\emph{\textbf{H}},\bm\phi)$-$\bm\eta$-单调算子的变分包含组

张超

张超. Banach空间中含$(\emph{\textbf{H}},\bm\phi)$-$\bm\eta$-单调算子的变分包含组[J]. 华东师范大学学报(自然科学版), 2012, (1): 74-83.
引用本文: 张超. Banach空间中含$(\emph{\textbf{H}},\bm\phi)$-$\bm\eta$-单调算子的变分包含组[J]. 华东师范大学学报(自然科学版), 2012, (1): 74-83.
ZHANG Chao. System of variational inclusions with ${(\emph{\textbf{H}},{\bm\phi})}$-$\bm\eta$-monotone operators in Banach spaces[J]. Journal of East China Normal University (Natural Sciences), 2012, (1): 74-83.
Citation: ZHANG Chao. System of variational inclusions with ${(\emph{\textbf{H}},{\bm\phi})}$-$\bm\eta$-monotone operators in Banach spaces[J]. Journal of East China Normal University (Natural Sciences), 2012, (1): 74-83.

Banach空间中含$(\emph{\textbf{H}},\bm\phi)$-$\bm\eta$-单调算子的变分包含组

详细信息
  • 中图分类号: O177.91; O177.99

System of variational inclusions with ${(\emph{\textbf{H}},{\bm\phi})}$-$\bm\eta$-monotone operators in Banach spaces

  • 摘要: 在实的一致光滑Banach空间中, 引入一类新的含$(H,\phi)$-$\eta$-单调算子的变分包含组. 利用$(H,\phi)$-$\eta$-单调算子的近似映射技巧, 证明了此类新的变分包含组解的存在性与唯一性, 并构造了逼近此类变分包含组解 的迭代算法; 讨论了由此迭代算法生成的迭代序列的收敛性. 所得结果推广与改进了文献中的一些主要结果.
  • [1] {1}

    ZENG L C, GUU S M, YAO J C. Characterization of $H$-monotone

    operators with applications to variational inclusions[J]. Comput

    Math Appl, 2005, 50: 329-337.
    {2}

    LAN H Y, KIM J H, CHO Y J. On a new system of nonlinear $A$-monotone

    multi-valued variational inclusions[J]. J Math Anal Appl, 2007, 327:

    481-493.
    {3}

    VERMA R U. $A$-monotonicity and applications to nonlinear inclusion

    problems[J]. J Appl Math Stochastic Anal, 2004, 17(2): 193-195.
    {4}

    VERMA R U. Generalized nonlinear variational inclusion problems

    involving $A$-monotone mappings[J]. Appl Math Lett, 2006, 19(9):

    960-963.
    {5}

    XIA F Q, HUANG N J. Variational inclusions with a general

    $H$-monotone operator in Banach spaces[J]. Comput Math Appl, 2007,

    54(1): 24-30.
    {6}

    DING X P, FENG H R. Algorithm for solving a new class of generalized

    nonlinear implicit qusi-variational inclusions in Banach spaces[J].

    Appl Math Comput, 2009, 208(2): 547-555.
    {7}

    FENG H R, DING X P. A new system of generalized nonlinear

    quasi-variational-like inclusions with $A$-monotone operators in

    Banach spaces[J]. J Comput Appl Math, 2009, 225(2): 365-373.
    {8}

    LOU J, HE X F, HE Z. Iterative methods for solving a system of

    variational inclusions involving $H$-$\eta$-monotone operators in

    Banach spaces[J]. Comput Math Appl, 2008, 55(7): 1832-1841.
    {9}

    DING X P, WANG Z B. System of set-valued mixed

    quasi-variational-like inclusions involving $H$-$\eta$-monotone

    operators in Banach spaces[J]. Appl  Math Mech, 2009, 30(1): 1-12.
    {10}

    VERMA R U. Approximation solvability of a class of nonlinear

    set-valued inclusions involving $(A, \eta)$-monotone mappings[J]. J

    Math Anal Appl, 2008, 337(2): 969-975.
    {11}

    FANG Y P, HUANG N J, Thompson H B. A new system of variational

    inclusions with $(H, \eta)$-monotone operators in Hilbert spaces[J].

    J Comput Math Appl, 2005, 49: 365-374.
    {12}

    FANG Y P, HUANG N J. $H$-monotone operator and systems of

    variational inclusions[J]. Commun Appl Nonlinear Anal, 2004, 11(1):

    93-101.
    {13}

    FANG Y P, HUANG N J. $H$-monotone operator and resolvent operator

    technique for variational inclusions[J]. Appl Math Comput, 2003,

    145(2-3): 795-803.
    {14}

    LUO X P, HUANG N J. A new class of variational inclusions with

    $B$-monotone operators in Banach spaces[J]. J Comput Appl Math,

    2010, 233(8): 1888-1896.
    {15}

    PETERSHYN W V. A characterization of strictly convexity of Banach

    spaces and other uses of duality mappings[J]. J Funct Anal, 1970, 6:

    282-291.
    {l6}

    LUO X P, HUANG N J. $(H, \phi)$-$\eta$-monotone operators in Banach

    spaces with an application to variational inclusions[J]. Appl Math

    Comput, 2010, 216(4): 1131-1139.
    {17}

    HUANG N J, FANG Y P. A new class of general variational inclusions

    involving maximal $\eta$-monotone mappings[J]. Publ Math Debrecen,

    2003, 62(1-2): 83-98.
  • 加载中
计量
  • 文章访问数:  2656
  • HTML全文浏览量:  5
  • PDF下载量:  2102
  • 被引次数: 0
出版历程
  • 收稿日期:  2011-04-01
  • 修回日期:  2011-07-01
  • 刊出日期:  2012-01-25

目录

    /

    返回文章
    返回